# SDR AALA2019031199002

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 79,577 hours, 9,992 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R3 AND R4 SMOKE DETECTORS ACTIVATED AT DIFFERENT TIMES.  NO SMOKE OR FIRE OBSERVED.  MAINTENANCE PERFORMED A SATISFACTORY OPERATIONAL CHECK,  NO FAULTS FOUND IAW AMM 26-13-00.
